# SDR CALA9801721

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Separated
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AFT AIRSTAIR EXTERNAL SKIN REPAIR DOUBLER SEPARATING WITH A LOOSE RIVET.  THE SEPARATING AREA WAS REMOVED.  DOUBLER, FILLER, AND AN ANGLE WERE INSTALLED IAW SRM 51-10-2.
